# SDR CA990119039

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Malfunctioned
- Location: Wings
- Part time: 9,569 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP CAUTION MESSAGE APPEARED ON FLAP SELECTION.  FLAPLESS LANDING CONDUCTED.  FLAP ELECTRONIC CONTROL UNIT BITE CHECK AND OPERATIONAL CHECK CARRIED OUT, BUT NOTHING FOUND.  CHECK AND OPERATIONAL CHECK CARRIED OUT, BUT NOTHING FOUND.  TOTAL CYCLES:  8,282.
